このエントリーをはてなブックマークに追加
ID 54719
FullText URL
Author
Hashimoto, Mitsuyasu Department of Mathematics Faculty of Science, Okayama University
Abstract
In this paper, we define and discuss higher-dimensional and absolute versions of symmetric, Frobenius, and quasi-Frobenius algebras. In particular, we compare these with the relative notions defined by Scheja and Storch. We also prove the validity of codimension two-argument for modules over a coherent sheaf of algebras with a 2-canonical module, generalizing a result of the author.
Keywords
canonical module
symmetric algebra
Frobenius algebra
quasi-Frobenius algebra
n-canonical module
Published Date
2017-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume59
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
131
End Page
140
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
OAI-PMH Set
岡山大学
Copyright Holders
Copyright©2017 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Related Url
https://arxiv.org/abs/1609.07613